I started Suprefact (Lupron) on June 27 and did daily shots of 50/iu. I was busy with work and a houseguest, plus traveling, but I had minimal side effects. The 2 biggest ones were super dry mouth (and I drink TONS of water every day) and hot flashes at night. But you guys were right about the shots- really so much easier than I expected.
BTW- I'm in Singapore so I'm 12 hours ahead of East Coast time, it's Wednesday afternoon here.
On Monday July 11, I went in for BW/US and doctor said everything was good to start stims. So starting Tuesday my Suprefact is lowered to 20/iu/day. I started Gonal-F (the pen) on Monday, too, 150/iu. Immediately, after the shot I felt tenderness in my abdomen. Last night (tues night), I felt crampy and gassy and still do. Also, I'm spotting some. But I'm not sure if this is left-over from AF or what. Today is CD8 so usually AF is done by CD6-7. I called RE office about the spotting and they said it's not "normal" but that it does sometimes happen. If it gets heavier I'll call back, but to continue with the shots.
Have any of you had spotting with Gonal-F? I can deal with cramps, tenderness and gas, but I'm concerned that if the spotting continues my lining will be too thin... or am I just over-analyzing?
Also, I've been doing acupuncture once per week since the beginning of June and now twice per week starting this week. I've done it off and on over the last 3 years and it is so relaxing and energizing. My doctor specializes in fertility and women's issues so I'm hoping this can help our chances.